# SDR SWAA2022021500446

- Difficulty date: June 27, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 63,466 hours, 37,367 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 141A5410U3
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT B.S. 277-294; B.L. 0 W.L. 208.1. / REMOVED AND INSTALLED NEW INSTERCOSTAL ITEM# 141A5410U3AAR AT B.S 277-294; RLO WL 208.1 IAW SRM 51-40-02-0G-0; AND DWG# 141A5410
